Some Bombieri Type Inequalities in Inner Product Spaces

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S (2004) Some Bombieri Type Inequalities in Inner Product Spaces. Journal of the Indonesian Mathematical Society, 10 (2). pp. 91-98. ISSN 0854-1380


Companion results to the Bombieri generalisation of Bessel's inequality in inner product spaces are given

Item type Article
Official URL
Subjects Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Historical > FOR Classification > 0199 Other Mathematical Sciences Information Systems
Keywords ResPubID7452. Bessel's inequality, Schwarz inequality, Bombieri inequality
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login